AMS eContent Search Results
Matches for: msc=(13F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Aldo Conca, Martina Juhnke-Kubitzke and Volkmar Welker. Asymptotic syzygies of Stanley-Reisner rings of iterated subdivisions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel. Matroid configurations and symbolic powers of their ideals. Trans. Amer. Math. Soc. 369 (2017) 7049-7066.
Abstract, references, and article information   
View Article: PDF

[3] Karim A. Adiprasito, Eran Nevo and Jose A. Samper. Higher chordality: From graphs to complexes. Proc. Amer. Math. Soc. 144 (2016) 3317-3329.
Abstract, references, and article information   
View Article: PDF

[4] Gil Kalai, Eran Nevo and Isabella Novik. Bipartite rigidity. Trans. Amer. Math. Soc. 368 (2016) 5515-5545.
Abstract, references, and article information   
View Article: PDF

[5] Jelena Grbić, Taras Panov, Stephen Theriault and Jie Wu. The homotopy types of moment-angle complexes for flag complexes. Trans. Amer. Math. Soc. 368 (2016) 6663-6682.
Abstract, references, and article information   
View Article: PDF

[6] Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang. An extension of a theorem of Hartshorne. Proc. Amer. Math. Soc. 144 (2016) 955-962.
Abstract, references, and article information   
View Article: PDF

[7] Bordism and cobordism. Math. Surveys Monogr. 204 (2015) 453-471.
Book volume table of contents
View Article: PDF

[8] Commutative and homological algebra. Math. Surveys Monogr. 204 (2015) 395-412.
Book volume table of contents
View Article: PDF

[9] Categorical constructions. Math. Surveys Monogr. 204 (2015) 439-452.
Book volume table of contents
View Article: PDF

[10] Half-dimensional torus actions. Math. Surveys Monogr. 204 (2015) 239-312.
Book volume table of contents
View Article: PDF

[11] Algebraic topology. Math. Surveys Monogr. 204 (2015) 413-437.
Book volume table of contents
View Article: PDF

[12] Combinatorial algebra of face rings. Math. Surveys Monogr. 204 (2015) 91-128.
Book volume table of contents
View Article: PDF

[13] Geometry and combinatorics of polytopes. Math. Surveys Monogr. 204 (2015) 1-54.
Book volume table of contents
View Article: PDF

[14] Combinatorial structures. Math. Surveys Monogr. 204 (2015) 55-89.
Book volume table of contents
View Article: PDF

[15] Victor M. Buchstaber and Taras E. Panov. Toric Topology. Math. Surveys Monogr. 204 (2015) MR MR3363157.
Book volume table of contents

[16] Formal group laws and Hirzebruch genera. Math. Surveys Monogr. 204 (2015) 473-493.
Book volume table of contents
View Article: PDF

[17] Toric varieties and manifolds. Math. Surveys Monogr. 204 (2015) 179-199.
Book volume table of contents
View Article: PDF

[18] Torus actions and complex cobordism. Math. Surveys Monogr. 204 (2015) 347-394.
Book volume table of contents
View Article: PDF

[19] Moment-angle complexes. Math. Surveys Monogr. 204 (2015) 129-177.
Book volume table of contents
View Article: PDF

[20] Geometric structures on moment-angle manifolds. Math. Surveys Monogr. 204 (2015) 201-238.
Book volume table of contents
View Article: PDF

[21] Homotopy theory of polyhedral products. Math. Surveys Monogr. 204 (2015) 313-346.
Book volume table of contents
View Article: PDF

[22] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[23] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information   
View Article: PDF

[24] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[25] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[26] Satoshi Murai and Eran Nevo. The flag $f$-vectors of Gorenstein* order complexes of dimension $3$. Proc. Amer. Math. Soc. 142 (2014) 1527-1538.
Abstract, references, and article information   
View Article: PDF

[27] Samuel Gitler. Toric Topology. Contemporary Mathematics 621 (2014) 69-75.
Book volume table of contents   
View Article: PDF

[28] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information   
View Article: PDF

[29] A. A. Aizenberg. Topological applications of Stanley-Reisner rings of simplicial complexes. Trans. Moscow Math. Soc. 73 (2012) 37-65.
Abstract, references, and article information   
View Article: PDF

[30] Kyouko Kimura and Naoki Terai. Binomial arithmetical rank of edge ideals of forests. Proc. Amer. Math. Soc. 141 (2013) 1925-1932.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 55 found      Go to page: 1 2